Discussions By Condition: Kidney conditions

I was diagnosed with Bright's disease at age 5, in 1955. I took massive amounts of steroids for 10 y

Posted In: Kidney conditions 0 Replies
  • Posted By: Anonymous
  • May 20, 2014
  • 06:25 PM

I took massive amounts of steroids for the next 10 years. The disease went into remission (doctor's words) and I was fine for many years. Now, I am in my early 60's and my joints and discs are disintegrating. I have already had one hip replacement. My back discs are degenerating and I am in constant pain. Could any of this be due to the steroids I took as a child?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?